# SDR SIMA200708205

- Difficulty date: March 20, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 6,724 hours, 6,309 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 3622001015
- Part serial: 0952
- Condition: Failed
- Location: Zone 100
- Part time: 6,724 hours, 6,309 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN PITCH TRIM FAILURE WARNING MESSAGE DURING CLIMB, RETURNED TO DFW.  REMOVED AND REPLACED HORIZONTAL STABILIZER ACTUATOR IAW EMB AMM 27-40-00.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
